MAUDE Adverse Event Report: ABBOTT MEDICAL AXIUM¿ NEUROSTIMULATOR SYSTEM; SCS IPG

ABBOTT MEDICAL AXIUM¿ NEUROSTIMULATOR SYSTEM; SCS IPG
Model Number MN10200
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Information requested, but not yet received.
 
Event or Problem Description
It was reported that during a lead revision [related manufacturer report number: 1627487-2024-07533,1627487-2024-07534, 1627487-2024-07535, 1627487-2024-07536] on (b)(6) 2024, the ipg was explanted and replaced due to an unknown reason.No further information is known at this time.
 
Additional Manufacturer Narrative
Correction: upon review, the issue should not have been submitted as a medical device report (mdr) as the device had met or exceeded 75% expected longevity.There is no alleged stated deficiency or malfunction of the device.This device is no longer considered reportable.
 
Event or Problem Description
Additional information indicates that the device meets or exceeds 75% expected longevity.There is no alleged stated deficiency or malfunction of the device.

Brand Name
AXIUM¿ NEUROSTIMULATOR SYSTEM
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18932882
Report Number1627487-2024-07606
Device Sequence Number13097941
Product Code PMP
UDI-Device Identifier05415067025500
UDI-Public05415067025500
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2019
Device Model NumberMN10200
Device Lot NumberDB7331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight84 KG